Knotting and unknotting of phase singularities: Helmholtz waves, paraxial waves and waves in 2+1 spacetime

MV Berry, MR Dennis

Research output: Contribution to journalArticle (Academic Journal)peer-review

65 Citations (Scopus)
Translated title of the contributionKnotting and unknotting of phase singularities: Helmholtz waves, paraxial waves and waves in 2+1 spacetime
Original languageEnglish
Pages (from-to)8877 - 8888
JournalJournal of Physics A: Mathematical and General
Volume34
DOIs
Publication statusPublished - 2001

Bibliographical note

Publisher: Institute of Physics Publishing

Cite this